# SDR P5CA201808220204

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 310T202022
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 ENGINE UP SIDE STRUT FUEL LINE DENTED AND OUT OF LIMITS.  REPLACED THE NR 2 ENGINE UP SIDE STRUT FUEL LINE IAW AMM 28-22-07-004-012-28-22-07-404-104,  28-22-07-404-008, AND 28-22-07-404-126, REV 124.   LEAK CHECKED GOOD  IAW AMM 28-22-07-404-126, REV 124.
